Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 324904, 8 pages
Research Article

Higher Order Mean Squared Error of Generalized Method of Moments Estimators for Nonlinear Models

1School of Management, University of Chinese Academy of Sciences, Beijing 100190, China
2Institute of China’s Economic Reform and Development, Renmin University of China, Beijing 100892, China
3School of International Trade and Economics, University of International Business and Economics, Beijing 100029, China
4School of Economics, Central University of Finance and Economics, Beijing 100081, China

Received 14 February 2014; Accepted 12 April 2014; Published 28 April 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Yi Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jinying Ma, Xi Zhang, Feng Tao, and Fuzheng Luo, “Tax Arrangement and Regional Industrial Restructuring: Evidence from Panel Data in China,” Mathematical Problems in Engineering, vol. 2016, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  • Xu Gong, Fenghua Wen, X.H. Xia, Jianbai Huang, and Bin Pan, “Investigating the risk-return trade-off for crude oil futures using high-frequency data,” Applied Energy, vol. 196, pp. 152–161, 2017. View at Publisher · View at Google Scholar